Patient :I am on birth control but I am bleeding terribly, I am having really bad cramps, very nausous,and feeling light headed every other minute I usually do not have bad period or cramps so I'm not sure what is happening could i be misscarring or do u think its something different ive also had bad discharge before all this
Thanks for the query.
Heavy bleeding after being on birth control pills is likely if the pills have been missed in the middle or you have been irregular with the timings of pill intake which can initiate an early and heavier withdrawal bleed. If the pregnancy test is negative then you may use antifibrinolytics like tranexamic acid thrice a day for 3-5 days to control trebled or if it still doesn't get controlled then probably you would have to resort to a dilatation and curettage procedure to stop the bleeding. Please visit your Physician for an opinion and discuss the options in detail to take an informed decision.
Hope this helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.